MAUDE Adverse Event Report: AD-TECH MEDICAL INSTRUMENT CORP. SPENCER PROBE DEPTH ELECTRODE; ELECTRODE, DEPTH

AD-TECH MEDICAL INSTRUMENT CORP. SPENCER PROBE DEPTH ELECTRODE; ELECTRODE, DEPTH
Model Number RD10R-SP05X-000
Medical Device Problem Code Signal Artifact/Noise (1036)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As stated in the description, the electrode was placed on (b)(6) 2024 and subsequently due to the amount of artifact replaced with a second surgery on (b)(6) 2024.There was no harm to the patient.The replacement electrode recorded well with no artifact.The original electrode was discarded.
 
Event or Problem Description
On april 16,2024 an electrode was placed in a patient.The electrode was tested in the operating room and showed artifact however it was decided to leave it implanted.On (b)(6) 2024 due to the increasing amount of artifact the patient was taken back to the or for a second surgery to replace the electrode.There was no negative effect on the patient.
 
Event or Problem Description
On (b)(6) 2024 an electrode was placed in a patient.The electrode was tested in the operating room and showed artifact however it was decided to leave it implanted.On (b)(6) 2024 due to the increasing amount of artifact the patient was taken back to the or for a second surgery to replace the electrode.There was no negative effect on the patient.
 
Additional Manufacturer Narrative
As stated in the description, the electrode was placed on (b)(6) 2024 and subsequently due to the amount of artifact replaced with a second surgery on (b)(6) 2024.There was no harm to the patient.The replacement electrode recorded well with no artifact.The original electrode was discarded.Updated 06/17/2024.The customer discarded the electrodes and was not able to supply lot or batch information.As a result, no device history record review or return analysis were conducted for this complaint.Due to limited information supplied by the customer along with the inability to examine the return device, no root cause could be identified.There are no corrective actions.The calculated occurrence level matches the occurrence level present in the risk file and the resulting risk level will remain "alap".No further action is needed at this time.
 
Event or Problem Description
 
Additional Manufacturer Narrative
As stated in the description, the electrode was placed on (b)(6) 2024 and subsequently due to the amount of artifact replaced with a second surgery on (b)(6) 2024.There was no harm to the patient.The replacement electrode recorded well with no artifact.The original electrode was discarded.Updated 06/17/2024 the customer discarded the electrodes and was not able to supply lot or batch information.As a result, no device history record review or return analysis were conducted for this complaint.Due to limited information supplied by the customer along with the inability to examine the return device, no root cause could be identified.There are no corrective actions.The calculated occurrence level matches the occurrence level present in the risk file and the resulting risk level will remain "alap".No further action is needed at this time.Updated 09/27/2024 "udi related data quality updates only" clarification and correction of the following missing items from previous supplemental report: combination product- no brand name- spencer probe delth electrode model and catalog number rd10r-sp05x-000.Primary di number- (b)(4) (mr) (b)(4) (ce).

Brand Name
SPENCER PROBE DEPTH ELECTRODE
Common Device Name
ELECTRODE, DEPTH
Manufacturer (Section D)
AD-TECH MEDICAL INSTRUMENT CORP.
400 west oakview parkway
oak creek WI 53154
Manufacturer (Section G)
AD-TECH MEDICAL INSTRUMENT CORP.
400 west oakview parkway
oak creek WI 53154
Manufacturer Contact
monique-elise alamina
400 west oakview parkway
oak creek, WI 53154
2626341555
MDR Report Key19220602
Report Number2183456-2024-00005
Device Sequence Number7025798
Product Code GZL
UDI-Device Identifier00841823108920
UDI-Public841823108920
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K223269
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberRD10R-SP05X-000
Device Catalogue NumberRD10R-SP05X-000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2024
Supplement Date Received by Manufacturer04/17/2024
04/17/2024
Initial Report FDA Received Date05/01/2024
Supplement Report FDA Received Date06/17/2024
09/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown